# SDR UPS08M51874

- Difficulty date: February 8, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8121501
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C CORROSION FOUND IN HORIZONTAL STAB LT UPPER FWD SPAR CAP BARREL NUT HOLE NR 1.  REMOVED CORROSION FROM ABOVE AREA AND REPAIRED PER EA 011-5510-01 -A1297.
